# SDR UIEA2020042800890

- Difficulty date: April 24, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 86,263 hours, 15,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX-RH FWD UPPER STA 180-200, STR 16R, SKIN FOUND BURN MARK.( FX-STA 185.5 RH, STR 15R-16R, SKIN BURN MARK REPAIRED IAW RI-53-10-14000 REV. A. )
